Alert archive / Michigan / Gale Warnings in 2017

Gale Warning 6, NWS Gaylord, MI

February 9, 2017

NWS Gaylord, MI issued this gale warning at Feb 9, 2017, 10:14 PM EST. It took effect at Feb 10, 2017, 10:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 10:14 PM EST (03:14 UTC)
In effect from
Feb 10, 2017, 10:00 AM EST
Expired
Feb 10, 2017, 3:38 PM EST
In force
6 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

665 
WHUS73 KAPX 100314
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1014 PM EST THU FEB 9 2017

LMZ345-346-101115-
/O.CAN.KAPX.SC.Y.0013.000000T0000Z-170210T0400Z/
/O.NEW.KAPX.GL.W.0006.170210T1500Z-170211T0000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1014 PM EST THU FEB 9 2017

...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-342-344-100415-
/O.CAN.KAPX.SC.Y.0013.000000T0000Z-170210T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1014 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345>349-100900-
/O.CON.KAPX.SC.Y.0013.000000T0000Z-170210T0900Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1014 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
3 follow-up statements
101 
WHUS73 KAPX 100840
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
340 AM EST FRI FEB 10 2017

LHZ345>349-101645-
/O.CAN.KAPX.SC.Y.0013.000000T0000Z-170210T0900Z/
/O.NEW.KAPX.SC.Y.0014.170210T1500Z-170211T0600Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
340 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ345-346-101645-
/O.CON.KAPX.GL.W.0006.170210T1500Z-170211T0000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
340 AM EST FRI FEB 10 2017

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-342-344-101645-
/O.NEW.KAPX.SC.Y.0014.170210T1500Z-170211T0600Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
340 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
947 
WHUS73 KAPX 101527
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1027 AM EST FRI FEB 10 2017

LMZ345-346-102330-
/O.CON.KAPX.GL.W.0006.000000T0000Z-170211T0000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1027 AM EST FRI FEB 10 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>349-LMZ323-341-342-344-102330-
/O.CON.KAPX.SC.Y.0014.000000T0000Z-170211T0600Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1027 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
386 
WHUS73 KAPX 102038
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
338 PM EST FRI FEB 10 2017

LMZ345-346-110445-
/O.CAN.KAPX.GL.W.0006.000000T0000Z-170211T0000Z/
/O.EXB.KAPX.SC.Y.0014.000000T0000Z-170211T1000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
338 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>349-LMZ323-341-342-344-110445-
/O.EXT.KAPX.SC.Y.0014.000000T0000Z-170211T1000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
338 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Feb 9, 9:31 PM EST, 43 minutes earlier.

Area forecast discussion, Feb 9, 9:31 PM EST, 43 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
931 PM EST Thu Feb 9 2017

.UPDATE...
Issued at 931 PM EST Thu Feb 9 2017

Lake effect snow into northern lower MI has collapsed this
evening, with only a few flurries remaining. The short fetch/dry
airmass/onset of warm advection has provided hostile conditions
for lake effect snow. Skies have in fact been clearing in nw lower
MI, especially south of M-32. Substantial changes to cloud cover,
and temps lowered in spots (CAD presently 7f). Note that thicker
mid/high clouds ahead of the next system (and there's /always/ a
next system) already cover most of WI, so our clearing will be
temporary.

Meanwhile, healthy lake effect continues on Superior, though vsby
restrictions at the twin Saults have been less impressive than
this afternoon. Backing 1000-850mb winds still look likely to
dislodge activity eastward at or shortly after midnight. No
changes planned to the ongoing advisory.

&&

.NEAR TERM...(Tonight and Friday)
Issued at 342 PM EST Thu Feb 9 2017

...Lake snows tonight/system snow on Friday...

High Impact Weather Potential...accumulating snow will produce
some travel difficulties through Friday.

Pattern Synopsis/Forecast...Ridge/trough pattern in place across
the CONUS today with short wave energy rolling through the eastern
lakes region and a stronger wave/attending surface low running up
the Atlantic coast. Large area of high pressure stretches from the
upper midwest down to the gulf coast, although of limited help
for Michigan which remains largely shrouded in lake induced cloud
cover and widespread snow showers in the snow belts.

Primary Forecast Concerns...Surface ridge axis will slide through
the region later this evening/overnight turning mean low level
flow into the SW by morning. Pocket of coldest air also begins to
retreat along with substantially lowering inversion heights. So,
lake effect snow shower coverage/intensities will be on the
downward trend going forward. Only exception will be across parts
of eastern upper Michigan where the long fetch/lingering lake
aggregate troughing will keep better snow showers going through
the evening hours. Given some decent snow accumulations in parts
of Chippewa county overnight and today with several more hours to
go, plan to stretch lake effect snow advisory through the evening
hours.

Friday: Strong warm advection pattern develops across the western
lakes region late tonight into Friday, in between high pressure
retreating to the SE states and surface low pressure advancing
into the upper midwest/northern lakes region by evening. Nice
narrow ribbon of decent isentropic ascent slides W-E across the
region through the day...strongest forcing clipping eastern upper
and northeast lower Michigan midday through mid afternoon. Around
a 6 hour window of decent forcing should yield snow accumulations
in the 2 to 4 inch range with the higher amounts in that range across
eastern upper Michigan. Probably enough to warrant a winter weather
advisory yet again for eastern upper Michigan and possibly parts
of NE lower Michigan. But will let midnight crew make that call.

Lesser amounts/lower pops further south/west. Precip will likely
end with a period of freezing drizzle/drizzle later in the
afternoon into the evening as deeper moisture aloft strips out.

&&

.SHORT TERM...(Friday night through Sunday)
Issued at 342 PM EST Thu Feb 9 2017

The Alberta Clipper moves by to the north Friday night. Mid/upper
level moisture strips out leaving the chance for some freezing
drizzle (confined to northern zones primarily). Northern
Michigan is then in between systems Saturday with high pressure
nosing in from the north. This is expected to result in mild
temperatures and perhaps a little sunshine. Another Alberta Clipper
looks like it will bring some more light snow to the area Sunday (on
the order of 1 to 2 inches, highest north). Thermal profiles look
marginal as far as rain/snow far south but overall expect mainly
snow due to the combination of evaporative cooling and cold air
advection. Highs in the middle 30s to lower 40s Saturday and the
lower and middle 30s Sunday. Lows in the unseasonably mild middle
20s to lower 30s Friday night and the upper teens to middle 20s
Saturday night.

.LONG TERM...(Sunday night through Thursday)
Issued at 342 PM EST Thu Feb 9 2017

High Impact Weather Potential...Yes, some significant snowfall is
possible Tuesday into Thursday over northern Michigan, the
combined result of system snow and lake effects.

At upper levels, the 500mb trough which dropped into the Great Lakes
Sunday, will quickly exit east as a narrow 500mb ridge pushes into
the region on Monday. A deep 500mb low from Ontario, will drop into
the Great Lakes Tuesday and Wednesday. 850mb temps in this pattern
will fall from around -4c Monday to -13c by mid week, generating
above normal temps in the 30s to begin the work week before falling
back to below normal readings in the 20s Wed and Thursday.

At the surface, a narrow ridge of high pressure will push over the
Great Lakes Sunday and Monday generating some mid February sun over
nrn Michigan. However, a storm system from central Canada will
settle into the Great Lakes Tuesday, generating snow showers over
much of the forecast area through Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 630 PM EST Thu Feb 9 2017

Lake effect diminishes tonight, widespread snow returns Friday.

High pressure will cross the Ohio Valley tonight. Winds will back
as this happens, further diminishing lingering lake effect snow
and clouds. A clipper system will reach Lake Superior late Friday,
with snow developing ahead of it during the day. Most substantial
snow will be at APN/PLN. Periods of IFR vsbys there.

Ongoing westerly winds will weaken and back to the south tonight.
South winds will become gusty at times Friday.

&&

.MARINE...
Issued at 342 PM EST Thu Feb 9 2017

Gusty WNW winds will continue to produce small craft advisory
conditions on the lakes tonight. Winds weaken later tonight into
Friday, but will ramp back up yet again on Friday into Friday
night. Marine headlines will continue.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY until midnight EST tonight for MIZ008.
LH...SMALL CRAFT ADVISORY until 4 AM EST Friday for LHZ345>349.
LM...SMALL CRAFT ADVISORY until 11 PM EST this evening for LMZ323-341-
     342-344>346.
LS...NONE.
&&

UPDATE...JZ
NEAR TERM...TBA
SHORT TERM...AJS
LONG TERM...SWR
AVIATION...JZ
MARINE...TBA
Hazardous weather outlook, Feb 9, 3:45 PM EST, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
345 PM EST Thu Feb 9 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-102045-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
345 PM EST Thu Feb 9 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Tonight.

Accumulating lake effect snow will continue to impact eastern
upper Michigan this evening. Please see ongoing lake effect snow
advisory for details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another round of accumulating snow will impact eastern upper and
parts of northern lower Michigan on Friday. Snowfall may end with
a period of light freezing drizzle late Friday afternoon into the
evening.

A period of significant snowfall is possible Tuesday night into
Wednesday of next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts to the National
Weather Service. Reports may be made one of three ways:

Online:    weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Feb 9, 5:24 PM EST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
524 PM EST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     SNOW             SAULT STE. MARIE        46.49N 84.37W
02/09/2017  M7.0 INCH        CHIPPEWA           MI   BROADCAST MEDIA

            12HR TOTAL THRU 4PM.

&&

SWR
Local storm report, Feb 9, 7:36 PM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
736 PM EST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     SNOW             SAULT STE. MARIE        46.49N 84.37W
02/09/2017  M5.2 INCH        CHIPPEWA           MI   PUBLIC

            12 HR TOTAL THRU 7PM.

&&

SWR
Local storm report, Feb 9, 7:58 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
758 PM EST THU FEB 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             MANCELONA               44.90N 85.06W
02/09/2017  M4.6 INCH        ANTRIM             MI   PUBLIC

            24HR TOTAL THRU 8AM.

&&

SWR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:57 AM ESTWinter Weather AdvisoryAPX16 hr
Feb 10, 3:40 AM ESTSmall Craft AdvisoryAPX23 hr

Nearby

Gale Warnings in Michigan, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.